# SDR CALA0300640

- Difficulty date: November 12, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 20,680 hours, 6,737 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT TRAILING EDGE O/B MAIN FLAP NOSE SKIN GOUGED AT WBL 558.  THE FLAP NOSE SKIN WAS REPAIRED IAW SRM 57-53-01 FIGURE 202.
